Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 145, Number 12

Hyperelliptic genus 4 curves on abelian surfaces
Paweł Borówka and G. K. Sankaran.
Proc. Amer. Math. Soc. 145 (2017), 5023-5034
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Squarefree smooth numbers and Euclidean prime generators
Andrew R. Booker and Carl Pomerance.
Proc. Amer. Math. Soc. 145 (2017), 5035-5042
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Noncommutative Noether’s problem for complex reflection groups
Farkhod Eshmatov, Vyacheslav Futorny, Sergiy Ovsienko and Joao Fernando Schwarz.
Proc. Amer. Math. Soc. 145 (2017), 5043-5052
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On fields of definition of components of the Siegel supersingular locus
Chia-Fu Yu.
Proc. Amer. Math. Soc. 145 (2017), 5053-5058
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Computing area in presentations of the trivial group
Timothy Riley.
Proc. Amer. Math. Soc. 145 (2017), 5059-5069
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Selective ultrafilters on FIN
Yuan Yuan Zheng.
Proc. Amer. Math. Soc. 145 (2017), 5071-5086
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Integral points of bounded degree on the projective line and in dynamical orbits
Joseph Gunther and Wade Hindes.
Proc. Amer. Math. Soc. 145 (2017), 5087-5096
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The density property for Gizatullin surfaces completed by four rational curves
Rafael B. Andrist, Frank Kutzschebauch and Pierre-Marie Poloni.
Proc. Amer. Math. Soc. 145 (2017), 5097-5108
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A non-associative Baker-Campbell-Hausdorff formula
J. Mostovoy, J. M. Pérez-Izquierdo and I. P. Shestakov.
Proc. Amer. Math. Soc. 145 (2017), 5109-5122
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Universal formula for the Hilbert series of minimal nilpotent orbits
A. Matsuo and A. P. Veselov.
Proc. Amer. Math. Soc. 145 (2017), 5123-5130
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Adic reduction to the diagonal and a relation between cofiniteness and derived completion
Liran Shaul.
Proc. Amer. Math. Soc. 145 (2017), 5131-5143
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Multi-point Seshadri constants on ruled surfaces
Krishna Hanumanthu and Alapan Mukhopadhyay.
Proc. Amer. Math. Soc. 145 (2017), 5145-5155
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
About the cohomological dimension of certain stratified varieties
Mihai Halic and Roshan Tajarod.
Proc. Amer. Math. Soc. 145 (2017), 5157-5167
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Binary forms with three different relative ranks
Bruce Reznick and Neriman Tokcan.
Proc. Amer. Math. Soc. 145 (2017), 5169-5177
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Specialization of Galois groups and integral points on elliptic curves
Siman Wong.
Proc. Amer. Math. Soc. 145 (2017), 5179-5190
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The cluster symplectic double and moduli spaces of local systems
Dylan G. L. Allegretti.
Proc. Amer. Math. Soc. 145 (2017), 5191-5204
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Metric entropy of $q$-hulls in Banach spaces of type-$p$
James Cockreham, Fuchang Gao and Yuhong Yang.
Proc. Amer. Math. Soc. 145 (2017), 5205-5214
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Higher regularity of uniform local minimizers in Calculus of Variations
Worku T. Bitew and Yury Grabovsky.
Proc. Amer. Math. Soc. 145 (2017), 5215-5222
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Fixed points of the area preserving Poincaré maps on two-manifolds
Klaudiusz Wójcik.
Proc. Amer. Math. Soc. 145 (2017), 5223-5233
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Existence and uniqueness of singular solutions of $p$-Laplacian with absorption for Dirichlet boundary condition
Nguyen Anh Dao and Jesus Ildefonso Díaz.
Proc. Amer. Math. Soc. 145 (2017), 5235-5245
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Equidistribution of Neumann data mass on triangles
Hans Christianson.
Proc. Amer. Math. Soc. 145 (2017), 5247-5255
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Viscosity solutions of stationary Hamilton-Jacobi equations and minimizers of $L^{∞}$ functionals
E. N. Barron, M. Bocea and R. R. Jensen.
Proc. Amer. Math. Soc. 145 (2017), 5257-5265
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On an application of Binet’s second formula
Ruiming Zhang.
Proc. Amer. Math. Soc. 145 (2017), 5267-5272
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the stability of standing waves for $\mathcal P\mathcal T$ symmetric Schrödinger and Klein-Gordon equations in higher space dimensions
Milena Stanislavova and Atanas Stefanov.
Proc. Amer. Math. Soc. 145 (2017), 5273-5285
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
$q$-Araki-Woods algebras: Extension of second quantisation and Haagerup approximation property
Mateusz Wasilewski.
Proc. Amer. Math. Soc. 145 (2017), 5287-5298
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A note on partially hyperbolic systems with mostly expanding centers
Zeya Mi, Yongluo Cao and Dawei Yang.
Proc. Amer. Math. Soc. 145 (2017), 5299-5313
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Replicator-mutator equations with quadratic fitness
Matthieu Alfaro and Rémi Carles.
Proc. Amer. Math. Soc. 145 (2017), 5315-5327
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
An intrinsic parallel transport in Wasserstein space
John Lott.
Proc. Amer. Math. Soc. 145 (2017), 5329-5340
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the cut locus of free, step two Carnot groups
Luca Rizzi and Ulysse Serres.
Proc. Amer. Math. Soc. 145 (2017), 5341-5357
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Banach-Tarski paradox in some complete manifolds
Grzegorz Tomkowicz.
Proc. Amer. Math. Soc. 145 (2017), 5359-5362
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Effective prime uniqueness
Peter Cholak and Charlie McCoy, C.S.C..
Proc. Amer. Math. Soc. 145 (2017), 5363-5379
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Dowker and super-Dowker filters
James Cummings and Charles Morgan.
Proc. Amer. Math. Soc. 145 (2017), 5381-5390
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Connectivity of triangulations without degree one edges under 2-3 and 3-2 moves
Henry Segerman.
Proc. Amer. Math. Soc. 145 (2017), 5391-5404
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Knot contact homology detects cabled, composite, and torus knots
Cameron Gordon and Tye Lidman.
Proc. Amer. Math. Soc. 145 (2017), 5405-5412
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A short proof of telescopic Tate vanishing
Dustin Clausen and Akhil Mathew.
Proc. Amer. Math. Soc. 145 (2017), 5413-5417
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Other quantum relatives of the Alexander polynomial through the Links-Gould invariants
Ben-Michael Kohli and Bertrand Patureau-Mirand.
Proc. Amer. Math. Soc. 145 (2017), 5419-5433
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Stable solutions of symmetric systems on Riemannian manifolds
Mostafa Fazly.
Proc. Amer. Math. Soc. 145 (2017), 5435-5449
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Concordance group of virtual knots
Hans U. Boden and Matthias Nagel.
Proc. Amer. Math. Soc. 145 (2017), 5451-5461
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Short proofs of theorems of Malyutin and Margulis
Eli Glasner.
Proc. Amer. Math. Soc. 145 (2017), 5463-5467
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
American Mathematical Society